# SDR QXEA2009120701023

- Difficulty date: December 1, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 21,209 hours, 21,894 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER  THE TOE AND PARKING BRAKES ARE RELEASED IT TAKES APPROX 3 SEC FOR THE BRAKES TO RELEASE AND LET THE ACFT MOVE.  PERFRORMED OPS CK OF THE PARKING BRAKES AND MAIN BRAKE SYS . BRAKES RELEASED IMMEDIATLY AFTER BRAKES WERE RELEASED IN COCKPIT AND ALL WHEELS ROTATED EASILY WITH HAND PRESSURE.  PERFORMED GVI OF MAIN BRAKE ASSYS. NO PROBLEMS NOTED AT THIS TIME. RETURNED TO SERVICE. NO PARTS REPLACED.
